방사성요오드 불응성 갑상선암에서 티로신키나아제억제제 투여로 유발된 출혈 이상 반응 관리
Management of Bleeding Induced by Tyrosine Kinase Inhibitor in Radioiodine Refractory Thyroid Cancer
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Adverse events such as hemoptysis and gastrointestinal hemorrhage during tyrosine kinase inhibitor treatment are relatively rare, but the severity of the bleeding can be higher than other common adverse events. It is necessary to educate patients about its possibility so that they can be found early. In this case report of radioiodine refractory thyroid cancer patient, hemoptysis and gastrointestinal bleeding has occurred following lenvatinib administration. Drug interruption and dose modification and dose interruption were required in addition to management for bleeding itself. It is necessary to confirm the high risk of bleeding before the administration of tyrosine kinase inhibitors, and to appropriately control the follow-up interval and drug dosage accordingly.
Abstract
Adverse events such as hemoptysis and gastrointestinal hemorrhage during tyrosine kinase inhibitor treatment are relatively rare, but the severity of the bleeding can be higher than other common adverse events. It is necessary to educate patients about its possibility so that they can be found early. In this case report of radioiodine refractory thyroid cancer patient, hemoptysis and gastrointestinal bleeding has occurred following lenvatinib administration. Drug interruption and dose modification and dose interruption were required in addition to management for bleeding itself. It is necessary to confirm the high risk of bleeding before the administration of tyrosine kinase inhibitors, and to appropriately control the follow-up interval and drug dosage accordingly.
참고문헌 (6)
- Brose MS, "Sorafenib in radioactive iodine-refractory, locally advanced or metastatic differentiated thyroid cancer: a randomised, double-blind, phase 3 trial", Lancet, 384(9940), pp.319~328 (2014)
- Schlumberger M, "Lenvatinib versus placebo in radioiodinerefractory thyroid cancer", N Engl J Med, 372(7), pp.621~630 (2015)
- Launay-Vacher V, "Hypertension and proteinuria: a class-effect of antiangiogenic therapies", Anticancer Drugs, 20(1), pp.81~82 (2009)
- Blevins DP, "Aerodigestive fistula formation as a rare side effect of antiangiogenic tyrosine kinase inhibitor therapy for thyroid cancer", Thyroid, 24(5), pp.918~922 (2014)
- Lamartina L, "Antiangiogenic tyrosine kinase inhibitors: occurrence and risk factors of hemoptysis in refractory thyroid cancer", J Clin Endocrinol Metab, 101(7), pp.2733~2741 (2016)
- Barber NA, "Hematologic toxicities of small molecule tyrosine kinase inhibitors", Target Oncol, 6(4), pp.203~215 (2011)
